# SDR SWIA2021082060582

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Retainer
- Condition: Corroded
- Location: Cabin Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SIDE SEAT RAIL RETAINER AFT OF AFT OVERWING EXIT CORRODED IN MULTIPLE AREAS (MARKED)     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED LH SIDE SEAT RAIL RETAINER P/N SH690-37556-1 AT APPROXIMATELY FS785.00-FS847.00+10 BY A NEW ONE IAW CRJ 900 SRM 51-12-00-001-001-A01.
